Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Unpublished Mathematical Tables


Journal: Math. Comp. 7 (1953), 33-34
DOI: https://doi.org/10.1090/S0025-5718-53-99375-2
Corrigendum: Math. Comp. 8 (1954), 188.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. J. C. Cunningham, Binomial Factorisations. V. 6, London 1923, p. 140-141.
  • [1] L. E. Dickson, History of the Theory of Numbers, v. 3, Washington 1927, New York, 1934, Chap. 5.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-53-99375-2
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society